Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53828, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/53828

Analytic solution of certain second-order functional differential equation

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 28 September 2005; Revised 2 July 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kuczma, Functional Equations in a Single Variable, Monografie Matematyczne, Tom 46, Polish Scientific, Warszawa, 1968. View at Zentralblatt MATH · View at MathSciNet
  2. J.-G. Si and X.-P. Wang, “Analytic solutions of a second-order iterative functional differential equation,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 277–285, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-G. Si and X.-P. Wang, “Analytic solutions of a second-order iterative functional differential equation,” Computers & Mathematics with Applications, vol. 43, no. 1-2, pp. 81–90, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-G. Si, X.-P. Wang, and S. S. Cheng, “Analytic solutions of a functional-differential equation with a state derivative dependent delay,” Aequationes Mathematicae, vol. 57, no. 1, pp. 75–86, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-G. Si, X.-P. Wang, and W.-N. Zhang, “Analytic invariant curves for a planar map,” Applied Mathematics Letters, vol. 15, no. 5, pp. 567–573, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J.-G. Si and W. Zhang, “Analytic solutions of a nonlinear iterative equation near neutral fixed points and poles,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 373–388, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-G. Si and W. Zhang, “Analytic solutions of a class of iterative functional differential equations,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 467–481, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-G. Si and W. Zhang, “Analytic solutions of a second-order nonautonomous iterative functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 398–412, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-G. Si, W. Zhang, and G.-H. Kim, “Analytic solutions of an iterative functional differential equation,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 647–659, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X.-P. Wang and J.-G. Si, “Analytic solutions of an iterative functional differential equation,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 490–498, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Xu, W. Zhang, and J.-G. Si, “Analytic solutions of an iterative functional differential equation which may violate the Diophantine condition,” Journal of Difference Equations and Applications, vol. 10, no. 2, pp. 201–211, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet